UAB Digital Repository of Documents 47 records found  beginprevious38 - 47  jump to record: Search took 0.02 seconds. 
38.
17 p, 354.4 KB Limit cycles bifurcation from isochronous surfaces of revolution in R^3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Departament de Matemàtiques,)
In this paper we study the number of limit cycles bifurcating from isochronous surfaces of revolution contained in R3, when we consider polynomial perturbations of arbitrary degree. The method for studying these limit cycles is based in the averaging theory and in the properties of Chebyshev systems. [...]
2011 - 10.1016/j.jmaa.2011.04.009
Journal of Mathematical Analysis and Applications, Vol. 381 (2011) , p. 414-426  
39.
14 p, 300.3 KB New periodic recurrences with applications / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We develop two methods for constructing several new and explicit m-periodic difference equations. Then we apply our results to two different problems. Firstly we show that two simple natural conditions appearing in the literature are not necessary conditions for the global periodicity of the difference equations. [...]
2011 - 10.1016/j.jmaa.2011.04.059
Journal of Mathematical Analysis and Applications, Vol. 382 (2011) , p. 418-425  
40.
17 p, 352.4 KB Uniqueness of limit cycles for sewing piecewise linear systems / Medrado, Joao Carlos (Universidade Federal de Goiás (Brazil). Instituto de Matemática e Estatística) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper proves the uniqueness of limit cycles for sewing planar piecewise linear systems with two zones separated by a straight line, \Sigma, and only one \Sigma-singularity of monodromic type. The proofs are based in an extension of Rolle’s Theorem for dynamical systems on the plane.
2015 - 10.1016/j.jmaa.2015.05.064
Journal of Mathematical Analysis and Applications, Vol. 431 (2015) , p. 529-544  
41.
21 p, 373.9 KB On the norming constants for normal maxima / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Jolis Giménez, Maria (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Utzet, Frederic (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In a remarkable paper, Peter Hall [On the rate of convergence of normal extremes, J. App. Prob, 16 (1979) 433–439] proved that the supremum norm distance between the distribution function of the normalized maximum of n independent standard normal random variables and the distribution function of the Gumbel law is bounded by 3/ log n. [...]
2015 - 10.1016/j.jmaa.2014.08.025
Journal of Mathematical Analysis and Applications, Vol. 422 (2015) , p. 376-396  
42.
28 p, 497.5 KB A class of polynomial planar vector fields with polynomial first integral / Ferragut, Antoni (Universitat Jaume I. IMAC i Departament de Matemàtiques) ; Galindo, Carlos (Universitat Jaume I. IMAC i Departament de Matemàtiques) ; Monserrat, Francisco (Universitat Politècnica de València. E.T.S. d’Informatica Aplicada)
2015 - 10.1016/j.jmaa.2015.04.062
Journal of Mathematical Analysis and Applications, Vol. 430 (2015) , p. 354-380  
43.
21 p, 637.0 KB Wandering domains for composition of entire functions / Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Godillon, Sebastién (Universitat de Barcelona. Institut de Matemàtiques) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
C. ~Bishop constructs an example of an entire function f in class B with at least two grand orbits of oscillating wandering domains. In this paper we show that his example has exactly two such orbits, that is, f has no unexpected wandering domains. [...]
2015 - 10.1016/j.jmaa.2015.04.020
Journal of Mathematical Analysis and Applications, Vol. 429 (2015) , p. 478-496  
44.
15 p, 374.7 KB Limit cycles for 3-monomial differential equations / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM)
We study planar polynomial differential equations that in complex coordinates write as z'= Az Bz^k^l Cz^m^n. We prove that for each p N there are differential equations of this type having at least p limit cycles. [...]
2015 - 10.1016/j.jmaa.2015.03.039
Journal of Mathematical Analysis and Applications, Vol. 428 (2015) , p. 735-749  
45.
19 p, 430.4 KB Forcing and entropy of strip patterns of quasiperiodic skew products in the cylinder / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Morales, Leopoldo (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We extend the results and techniques from [7] to study the combinatorial dynamics (forcing) and entropy of quasiperiodically forced skewproducts on the cylinder. For these maps we prove that a cyclic permutation τ forces a cyclic permutation ν as interval patterns if and only if τ forces ν as cylinder patterns. [...]
2015 - 10.1016/j.jmaa.2015.03.038
Journal of Mathematical Analysis and Applications, Vol. 429 (2015) , p. 542-561  
46.
17 p, 673.1 KB On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line / D. Euzébio, Rodrigo (IBILCE(Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the maximum number N of limit cycles that can exhibit a planar piecewise linear differential system formed by two pieces separated by a straight line. More precisely, we prove that this maximum number satisfies 2 ≤ N ≤ 4 if one of the two linear differential systems has its equilibrium point on the straight line of discontinuity.
2015 - 10.1016/j.jmaa.2014.10.077
Journal of Mathematical Analysis and Applications, Vol. 424 (2015) , p. 475-486  
47.
24 p, 424.0 KB Lie symmetries of birational maps preserving genus 0 fibrations / Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We prove that any planar birational integrable map, which preserves a fibration given by genus 0 curves has a Lie symmetry and some associated invariant measures. The obtained results allow to study in a systematic way the global dynamics of these maps. [...]
2015 - 10.1016/j.jmaa.2015.06.069
Journal of Mathematical Analysis and Applications, Vol. 432 (2015) , p. 531-549  

UAB Digital Repository of Documents : 47 records found   beginprevious38 - 47  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.